MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient experienced high blood glucose for three days and levels were not coming down.Subsequently, she went to the emergency room (er) with blood glucose level over 600 mg/dl with ketones as well and in the er multiple daily injections were given once er and then admitted to hospital.Reportedly, she even had myocardial infarction as well.When she left er, the blood glucose level was coming down (in 300s mg/dl) and in control.Reportedly, the patient had used several infusions set.She was hospitalized for three days and had aneurysm as well but was not from diabetes unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8263457
Report Number3003442380-2019-00155
Device Sequence Number1527800
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2016
Initial Report FDA Received Date01/21/2019
Patient Sequence Number1